Detchat Samart (เดชชาติ สามารถ)

Name : เดชชาติ สามารถ  
Detchat Samart
Title : ผู้ช่วยศาสตราจารย์ ดร.
Assistant Professor, Dr.
Education : Ph.D. (Mathematics), Texas A&M University, U.S.A.
Expertise :
Contact Address : Faculty : วิทยาศาสตร์ Science
Department : คณิตศาสตร์ Mathematics
E-Mail : detchat.sa@buu.ac.th

 

SCOPUSISI Web of ScienceResearchesArticlesProceedings

55749973900

Scopus is the largest abstract and citation database of research literature and quality web sources. Quick, easy and comprehensive, Scopus provides superior support of the literature research process. Scopus is updated everyday.

Author(s):Samart, D.
Publication year: 2016
Journal / Book title: Communications in Number Theory and Physics

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Samart, D.
Publication year: 2020
Journal / Book title: Integral Transforms and Special Functions

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Samart, D.
Publication year: 2020
Journal / Book title: Bulletin of the Australian Mathematical Society

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Meemark, Y. | Samart, D.
Publication year: 2020
Journal / Book title: Research in Mathematical Sciences

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Papanikolas, M.A. | Rogers, M.D. | Samart, D.
Publication year: 2014
Journal / Book title: Mathematische Zeitschrift

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Ahlgren, S. | Andersen, N. | Samart, D.
Publication year: 2018
Journal / Book title: Journal of Mathematical Analysis and Applications

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Lalín, M. | Samart, D. | Zudilin, W.
Publication year: 2016
Journal / Book title: Journal of the London Mathematical Society

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Ahlgren, S. | Samart, D.
Publication year: 2016
Journal / Book title: Journal of Number Theory

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Samart, D.
Publication year: 2015
Journal / Book title: Canadian Journal of Mathematics

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Samart, D.
Publication year: 2016
Journal / Book title: Forum Mathematicum

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
Author(s):Samart, D.
Publication year: 2013
Journal / Book title: Ramanujan Journal

Access all results for your search in Scopus
Posted: October 18, 2020, 7:25 pm
  1. Early Access: JUL 2020
  2. RESEARCH IN THE MATHEMATICAL SCIENCES   Volume:   Issue:     Article Number:   Published: MAR 2020
  3. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY   Volume: ‏ 101   Issue: ‏ 1   Pages: ‏ 13-22   Published: ‏ FEB 2020
  4. By: Ahlgren, Scott; Andersen, Nickolas; Samart, Detchat
    JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS   Volume: 468   Issue:   Pages: 1018-1042  Published: DEC 15 2018
  5. By: Ahlgren, Scott; Samart, Detchat
    JOURNAL OF NUMBER THEORY   Volume: 168   Pages: 360-373   Published: NOV 2016
  6. By: Samart, Detchat
    FORUM MATHEMATICUM   Volume: 28   Issue:   Pages: 405-423   Published: MAY 2016
  7. By: Lalin, Matilde; Samart, Detchat; Zudilin, Wadim
    JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES   Volume: 93   Pages: 341-360   Part:   Published: APR 2016
  8. By: Samart, Detchat
    COMMUNICATIONS IN NUMBER THEORY AND PHYSICS   Volume: 10   Issue:   Pages: 133-156   Published: 2016
  9. By: Samart, Detchat
    CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES   Volume: 67   Issue: 2  Pages: 424-449   Published: APR 2015
  10. By: Papanikolas, Matthew A.; Rogers, Mathew D.; Samart, Detchat
    MATHEMATISCHE ZEITSCHRIFT   Volume: 276   Issue: 3-4   Pages: 1151-1163   Published: APR 2014
  11. By: Samart, Detchat
    RAMANUJAN JOURNAL   Volume: 32   Issue:   Pages: 245-268   Published: NOV 2013

ปีงบประมาณ 2562

  1. มาห์เลอร์เมเชอร์ของวงศ์ของพหุนามที่ไม่เทมเปอร์

ปีที่ตีพิมพ์ 2563

  1. On a non-critical symmetric square L-value of the congruent number elliptic curves
  2. Mahler measures of a family of non-tempered polynomials and Boyd’s conjectures
  3. A functional identity for Mahler measures of non-tempered polynomials

ปีที่ตีพิมพ์ 2562

  1. STUDY OF SOME RESTRICTED INTEGER PARTITIONS

ปีที่ตีพิมพ์ 2561

  1. A polyharmonic Maass form of depth 3/2 for SL2(Z)

ปีที่ตีพิมพ์ 2563

  1. On Polynomials Generated by Hyper-Fibonacci Numbers

ปีที่ตีพิมพ์ 2562

  1. Formulas for some restricted partition functions